# SDR QXEA200501250

- Difficulty date: September 17, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 17,060 hours, 24,553 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Contaminated
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2219, PASSENGERS AND FUELER REPORTED MODERATE SMOKE COMING FROM RIGHT (FO SIDE) OUTBOARD BRAKE ASSEMBLY.  INSPECTED NR 3 AND NR 4 BRAKES.  NO LEAKS NOTED.  FOUND RESIDUAL HYDRAULIC FLUID FROM ANTI-SKID TEST DONE BEFORE PREVIOUS FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
